Skip to Main content Skip to Navigation
Journal articles

Integer-valued Euler–Jackson’s finite differences

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417801
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:23:57 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

David Adam, Youssef Fares. Integer-valued Euler–Jackson’s finite differences. Monatshefte für Mathematik, Springer Verlag, 2010, 161 (1), pp.15-32. ⟨10.1007/s00605-009-0111-5⟩. ⟨hal-03417801⟩

Share

Metrics

Record views

30